# SDR AALA202105209755

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 4,117 hours, 14,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 161BF IN BULK CARGO COMPARTMENT. REPLACED FLOOR PANEL 161BF IN BULK CARGO COMPARTMENT WITH NEW REPLACEMENT MATERIAL IAW A321 SRM 53-02-00-300-011 AND IRM 9701 REV.K
